# SDR HEEA072912

- Difficulty date: May 1, 2001
- Submitted: May 14, 2001
- Operation: General aviation
- Aircraft: N7077F
- Make and model: Bell 206L-4
- Aircraft serial: 52038
- Aircraft time: 4,868 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Washer
- Condition: Unbonded
- Location: Bellcrank
- Component: Bellcrank
- Component part number: 206001552001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASHER UNBONDED AND BEARINGS WORN. REPLACED WITH SERVICEABLE PART.
